RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 4(66), Pages 219–222 (Mi umn8037)  

Reviews and Bibliography

P. K. Rashevskii, Riemannian geometry and tensor analysis (review)

N. V. Efimov


Full text: PDF file (704 kB)

Bibliographic databases:

Citation: N. V. Efimov, “P. K. Rashevskii, Riemannian geometry and tensor analysis (review)”, Uspekhi Mat. Nauk, 10:4(66) (1955), 219–222

Citation in format AMSBIB
\Bibitem{Efi55}
\by N.~V.~Efimov
\paper P.\,K.~Rashevskii, Riemannian geometry and tensor analysis (review)
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 4(66)
\pages 219--222
\mathnet{http://mi.mathnet.ru/umn8037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69561}


Linking options:
  • http://mi.mathnet.ru/eng/umn8037
  • http://mi.mathnet.ru/eng/umn/v10/i4/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1425
    Full text:641
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020